Armenian Journal of Mathematics

Normal Automorphisms of Free Burnside Groups of Period 3

Atabekyan, V.S, and Aslanyan, H.T. and Grigoryan, A.E. (2017) Normal Automorphisms of Free Burnside Groups of Period 3. Armenian Journal of Mathematics, 9 (2). pp. 60-67. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
200Kb

Official URL: http://www.flib.sci.am/eng/journal/Math/

Abstract

If any normal subgroup of a group $G$ is $\phi$-invariant for some automorphism $\phi$ of $G$, then $\phi$ is called a normal automorphism. Each inner automorphism of a group is normal, but the converse is not true in the general case. We prove that any normal automorphism of the free Burnside group $\textbf{B}(m,3)$ of period 3 is inner for each rank $m\ge3$.

Item Type:Article
Subjects:20-xx Group theory and generalizations
ID Code:791
Deposited By:V.S. Atabekyan
Deposited On:22 Dec 2017 12:11
Last Modified:30 Dec 2017 22:53

Repository Staff Only: item control page